# SDR AALA20160510001

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 84,270 hours, 45,156 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Broken
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  DURING CLIMB, NLG WOULD NOT RETRACT & LOCK.  FOUND NLG STRUT, SCHRADER VALVE O RING BROKEN.  R & R O RING & VLV.  ACCOMPLISHED STRUT SERVICING IAW AMM 32-21-02.  ACCOMPLISHED 3 CYCLES OF NLG 5 RETRACTION & EXTENSION IAW AMM 32-21-03. SYSTEM CHECKED NORMAL.
